# SDR 2005FA0000473

- Difficulty date: March 8, 2005
- Submitted: April 8, 2005
- Operation: General aviation
- Aircraft: N51824
- Make and model: Cessna T206H
- Aircraft serial: T20608390
- Engine: Lyc TIO540*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 3052N
- Condition: Leaking
- Location: Lt Brake
- Part time: 385 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED LT BRAKE LEAKING FLUID ON IB SIDE OF CALIPER.  CLEANED, INSPECTED, COULDN`T FIND LEAK.  REMOVED CALIPER BENCH TESTED WITH HYD POWER SUPPLY, FOUND CALIPER TO BE LEAKING THROUGH PIN HOLES IN HOUSING IN 3 PLACES.  (EA23200505995)
